ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Basak, Gopal K and Bisi, Arnab and Ghosh, Mrinal K (1999) Stability of degenerate diffusions with state-dependent switching. In: Journal of Mathematical Analysis and Applications, 240 (1). pp. 219-248.

Basak, Gopal K and Bisi, Arnab and Ghosh, Mrinal K (1997) Limit theorems for random degenerate diffusions. In: Nonlinear Analysis: Theory, Methods & Applications, 30 (1). pp. 211-222.

Basak, Gopal K and Bisi, Arnab and Ghosh, Mrinal K (1996) Stability of a Random Diffusion with Linear Drift. In: Journal of Mathematical Analysis And Applications, 202 (02). pp. 604-622.

This list was generated on Tue Nov 25 00:05:54 2014 IST.